# SDR QXEA2013020100254

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33 IS CORRODED STA X-18.25 TO X1.0.  REMOVED RIVETS FROM STRINGER IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND STRINGER 33 AT STA X-18.25 TO X1.0 TO BE OUT OF LIMITS IAW SRM 53-20-03-00-01.  CUT OUT DAMAGED STRINGER SEGMENT IAW RD 8/4-53-4757.  VERIFIED CUT EDGE CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FABRICATED NEW STRINGER SECTION, ANGLE 1 AND ANGLE 2 IAW RD 8/4-53-4757.  ALODINED AND PRIMED FABRICATED PARTS.  DRILLED NEW STRINGER IAW RD 8/4-53-4757.
